# SDR ASAA2021050334901

- Difficulty date: May 3, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 51,729 hours, 17,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A56608
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON BOTH UPPER AND LOWER SURFACES OF INTERCOSTAL LOCATED APPROX. 9 IN. FWD. OF R2 DOOR STA. 947, RBL49. AREAS MARKED IN RED. GROUNDED - YES. CORROSION FOUND TO BE OUT OF LIMITS REF B737-800 SRM 53-70-51. ORIGINAL THICKNESS IS .090, REMAINING IS .045, .045 WAS REMOVED.REPLACED INTERCOSTAL REF BAC DWG 147A5650 SH 70 & 71 REV "A" PO# 999527.1.
